# SDR HALA2013100900144

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM TRUSS BS 619, STR. 20L.  REPLACED , IAW SRM 51-40-02-0G-0, 51-40-05, 53-30-51-1A-1 AND DWG 143T5200.
